Brain Tumor FAQs
Sponsored By
Cedars-Siani Medical Center Brain Tumor Program
Please Click On The Above Banner For More Details
Braintumor Website

  • Question: My father was diagnosed with Anaplastic Astrocytoma. He had surgery, radiation and has now just completed his 3rd cycle of Temodar. He is on Decadron and Dilantin. His MRIss show no growth of the tumor but he still is experiencing edema so we had to increase the Decadron dosage. This seems to be common from what I have read, however, I am wondering if there are any averages or information on this or if this swelling will ever decrease since its been over 4 months since radiation and he seems to be responding to the Temodar.
  • Answer:01/09/2002
    The amount of edema can be individual but can also be affected by dosage and time over which it is administered. If IMRT or a radiosurgical boost is given, edema can last longer.
DISCLAIMER
This site is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided at this web site is of a general nature and is not intended to take the place of a physician's advice. We encourage individuals to discuss what they find on this site with their healthcare providers. The answer above was provided by a volunteer, based solely on their experiances and thoughts. These volunteers do not get paid and are not responsible for the accuracy of their responses. IF you disagree with a response, let us know and we will look into it.


Home | Brain Tumor Guide | Search | FAQs | Find A Treatment
Noteworthy Treatments | News | Virtual Trial | Videos | Novocure NovoTTF-100A | Newsletter
Donations | Brain Tumor Centers | Survivor Stories | Temodar®
Fundraising For Research | Unsubscribe | Contact Us | Doctors Address Book



Copyright (c) 1993 - 2014 by:
The Musella Foundation For Brain Tumor Research & Information, Inc
1100 Peninsula Blvd
Hewlett, NY 11557
888-295-4740


Website Design By
World Wide Websites